# SDR IPXA2024051759338

- Difficulty date: April 24, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074100200
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 232LF IS BROKEN FABRICATED PANEL FROM 5024N400001SS-G, BATCH #4055277 IAW S.R.E.O A300-5320-40552-B C/W.
